# SDR A6WA2019031946498

- Difficulty date: March 18, 2019
- Submitted: March 19, 2019
- Operation: Air carrier
- Aircraft: N460AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7867
- Aircraft time: 34,772 hours, 33,509 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 61R1400845
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD FLAP LOWER INBOARD SKIN IS DENTED.  REPAIRED FLAP SKIN IAW REO 601R-5-52-1544 REV --.
